MathSciNet Relay Station
MathSciNet bibliographic data
MR2059745 (2005c:82084) 82C80 (65C05)
Lécot, Christian; Wagner, Wolfgang A quasi-Monte Carlo scheme for Smoluchowski's coagulation equation. Math. Comp. 73 (2004), no. 248, 1953–1966 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement